Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John von Neumann and Oskar Morgenstern
Title: Theory of games and economic behavior
Additional book information: Princeton University Press, 1944, 18 + 625 pp., $10.00$

Review Information:

Reviewer: A. H. Copeland
Journal: Bull. Amer. Math. Soc. 37 (2000), 103
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 51 (1945), 498–504
Review copyright: © Copyright 1999 American Mathematical Society